MAUDE Adverse Event Report: KEYMED (MEDICAL AND INDUSTRIAL EQUIPMENT) LTD. FLUSHING PUMP OFP-2 (ROW); OLYMPUS FLUSHING PUMP

KEYMED (MEDICAL AND INDUSTRIAL EQUIPMENT) LTD. FLUSHING PUMP OFP-2 (ROW); OLYMPUS FLUSHING PUMP
Model Number K10001145
Medical Device Problem Code Pumping Problem (3016)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/02/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1 - address 1: no.(b)(6).The device was returned to olympus for inspection, and the reported failure was confirmed.In addition, the component failure of pump head was identified during the device evaluation.A root cause could not be identified.Based on the results of the investigation, the most probable cause of the malfunction found during device evaluation is traced to component failure.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
 
Event or Problem Description
It was reported that the olympus flushing pump cover will flip open when water was feeding.The event had occurred during inspection for use.There were no reports of patient harm.

Brand Name
FLUSHING PUMP OFP-2 (ROW)
Common Device Name
OLYMPUS FLUSHING PUMP
Manufacturer (Section D)
KEYMED (MEDICAL AND INDUSTRIAL EQUIPMENT) LTD.
keymed house, stock road
southend on sea, essex SS25Q H
UK  SS25QH
Manufacturer (Section G)
KEYMED (MEDICAL AND INDUSTRIAL EQUIPMENT) LTD.
keymed house, stock road
southend on sea, essex SS25Q H
UK   SS25QH
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key24461526
Report Number9611174-2026-00054
Device Sequence Number18485822
Product Code FEQ
UDI-Device Identifier15019778003238
UDI-Public15019778003238
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K100899
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberK10001145
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/03/2026
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/02/2026
Initial Report FDA Received Date02/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/20/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown